Holiday Heart Syndrome Warning


You’ll probably be spending tomorrow with family and friends gathered around the big table and indulging in plenty of food and drink, if you’re like most people.

But the physicians at Cleveland Clinic remind you to beware “Holiday Heart Syndrome.”

It begins with munching on salty foods and snacks digested with a happy dose of your favorite adult beverage, and then some more salty appetizers, and then another drink.

Before you know it your heart is racing and your blood pressure is rising.

The hours grow long, the sun sets, you’re still eating and drinking but getting a bit of a headache so you grab some Tylenol or other anti-inflammatory medication.

Oops. That can be a dangerous combination, physicians warn, because the medication is adding yet another stress to your heart.

They advise you keep in mind how much you’re consuming if you have a history of heart disease.


Sponsored Content

Sponsored Content